The Michigan Mathematical Journal

A characterization of domains quasiconformally equivalent to the unit ball.

Nathan Soderborg

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 41, Issue 2 (1994), 363-370.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005002

Digital Object Identifier
doi:10.1307/mmj/1029005002

Mathematical Reviews number (MathSciNet)
MR1278441

Zentralblatt MATH identifier
0805.30015

Subjects
Primary: 30C65: Quasiconformal mappings in $R^n$ , other generalizations
Secondary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]

Citation

Soderborg, Nathan. A characterization of domains quasiconformally equivalent to the unit ball. Michigan Math. J. 41 (1994), no. 2, 363--370. doi:10.1307/mmj/1029005002. https://projecteuclid.org/euclid.mmj/1029005002


Export citation